# SDR DHL9872433C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN INTERIOR STA 1136 WL 208.1 25 LEFT OF CENTER, CHANNEL CORRODED.  CUT OUT DAMAGED SECTION, 16 X 16 FROM 1130 TO 1150 LBL 24 AND INSTALLED PER SRM 51-10-2.  N/R 5112.
